| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document Help

Title:Gravier, Sylvain: Total domination number of grid graphs. - Discrete Appl. Math. 121 (2002), no. 1-3, 119-128
Authors:ID Klavžar, Sandi (Author)
Files:URL http://www.ams.org/mathscinet/pdf/1907550.pdf
 
Language:English
Work type:Not categorized
Typology:1.19 - Review, Book Review, Critique
Organization:PEF - Faculty of Education
Keywords:matematika, teorija grafov, rešetke, dominantno število, mathematics, graph theory, grid graphs, total domination number
Year of publishing:2003
Number of pages:št. 05162
Numbering:Issue 2003c
PID:20.500.12556/DKUM-51460 New window
UDC:519.17(049.3)
ISSN on article:0025-5629
COBISS.SI-ID:12227929 New window
NUK URN:URN:SI:UM:DK:Z8E7FWZ5
Publication date in DKUM:10.07.2015
Views:1340
Downloads:31
Metadata:XML DC-XML DC-RDF
Categories:Misc.
:
KLAVŽAR, Sandi, 2003, Gravier, Sylvain: Total domination number of grid graphs. - Discrete Appl. Math. 121 (2002), no. 1-3, 119-128. Mathematical reviews [online]. 2003. Vol. 2003c. [Accessed 5 April 2025]. Retrieved from: http://www.ams.org/mathscinet/pdf/1907550.pdf
Copy citation
  
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share



Similar works from other repositories:
  1. On strongly regular bicirculants
  2. Domination games
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Mathematical reviews
Shortened title:Math. rev.
Publisher:American Mathematical Society
ISSN:0025-5629
COBISS.SI-ID:5203978 New window

Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica